After a TT in Jan. I was put on LEVO 100, this was gradually increased to 137 and then has been coming down again as my heart was racing. My GP (at the start of August) said he felt that the 112.5 was maybe still too high. However, I was still weary and achy. Eventually we decided to change the Levo to Euthyral (100 T4 with 25 of T3 already in there).
At this time my results were
TSH 0,168 (0.35-4.94) mUI/L
T4 free 11,60 (7 - 14.8) ng/L
T3 free 2,90 (1.71 - 3.71) ng/L
Within the next few days I suddenly felt better - less brain fog, less bloated, palpitations gone and more enthusiasm. I have had a reasonable few weeks, but over the last week have felt much more tired again, achy legs in the night and a reduction in the ability to concentrate and the occasional palpitation. Still not as bad as before the change of meds though. Also had so many family and friends coming to stay in August that I could have over done things - it will have to be different next year. Plus it has been very very hot - which does not seem to agree.
Latest blood test shows - same refs as above
TSH 0,016 mUI/L
T4 free 8,80 ng/L
T3 free 3,17 ng/L
So now I need to go back to the GP - but what do these results mean. I know things are not right yet but they were much better for the introduction of the T3 - but this seems to suggest that I am more Hyper than I feel.
Any clues?? xx